# SDR 2016041400000181

- Difficulty date: April 11, 2016
- Submitted: April 14, 2016
- Operation: General aviation
- Aircraft: N378NS
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636236
- Aircraft time: 1,955 hours
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 83515002
- Condition: Worn
- Location: Elevator
- Part time: 1,955 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, MECHANIC NOTICED LATERAL PLAY IN THE ELEVATOR CONTROL HORN.  ELEVATOR CONTROL HORN REMOVED AND FURTHER INSPECTION SHOWED THAT THE HOLES IN THE HORN HAD BEEN TOO LARGE FOR THE .1250" RIVETS USED DURING INSTALLATION.
